# SDR UPS06448113

- Difficulty date: August 17, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1140-1144
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1140-1144 RBL12-14 WING CTR SECTION UPPER SKIN CORROSION.  CORROSION BLEND OUT 0.120" BY 5" BY 5" EXCEED SRM LIMIT.  BS 1140-1144 RBL12-14 WING CTR SECTION UPPER SKIN CORRODED AREA REPAIRED AS PER RS R57-14-35591 AND UPS ENGINEERING FILE NUMBER 747-57-20102.
